# SDR DXTA200601379

- Difficulty date: May 3, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N875QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258375
- Aircraft time: 6,456 hours, 4,761 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: NPN
- Part serial: NSN
- Condition: Overserviced
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

WHEN STARTING THE APU AND OPENED THE BLEED VALVE THE COCKPIT FILLED WITH SMOKE (AND THE CABIN) IT DOSEN'T SMELL ELECTRICAL.  VERIFIED CORRECT OIL SERVICE IN APU.  RAN APU WITH BLEED ON FOR 20 MINUTES.  NO UNUSUAL ODOR OR SMOKE NOTED.
